| Model Number |
N/A |
| Medical Device Problem Codes |
Positioning Failure (1158); Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/24/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an articular surface would not seat with the tibial tray properly.Attempts to obtain additional information have been made; however, no more information is available.
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 0001822565-2022-00059.Concomitant medical product: articular surface size ef 12 mm height, item#: 00596404012, lot#: 64673615.Report source - (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
Upon further investigation, it was determined that this item was reported in error.The articular surface is dovetailed.This is a user error with this part.Tibial plate was able to assemble with a different dove tail.The initial report was submitted in error and should be voided.
Event or Problem Description